FriedBrain

Member
  • Content count

    6
  • Joined

  • Last visited

About FriedBrain

  • Rank
    Member

Profile Information

  • Gender
    agender
  1. Was on Haldol Decanoate, Zyprexa 15mg, Depakote 1000mg, Benadryl 50mg in January and Ferbruary. Stopped taking them and have been dizzy and lightheaded for 8 months now.
  2. I tried going back on the drugs and it made the feeling 10x worse.
  3. You are always going to be "bored" on medication. Antipsychotics are major tranquilizers and will always make you unresponsive to your surrounding environment. Imagine a hunter tranquilizing the animal they are hunting: the animal will become passive to stimuli. The same thing happens to humans on tranquilizers. Dopamine and Serotonin are continuously blocked by the drugs, making you feel depressed.
  4. I stopped taking meds and it won't go away!
  5. I feel like I'm intoxicated. Drunk without a head change. Literally dazed... Do you feel anything like that?
  6. Is anyone else constantly tired?